# SDR ASOA2015101213957

- Difficulty date: October 12, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 30,262 hours, 28,093 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FS 409+126 TO 559+4 IS CORRODED.  COMPLIED ECTC FABRICATED SEAT TRACK IAW GREO 601R-53-00-425, REV A.  REMOVED SEAT TRACK IAW AMM 53-01-11-000-802.  INSTALLED PASSENGER FLOOR SEAT TRACK IAW AMM 53-01-11-400-802.
